# SDR SWIA201642154

- Difficulty date: April 20, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 35,455 hours, 31,391 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT RT ENGINE COWL L/E FWD LOOKING AFT.   R & R RT ENGINE NOSE COWL IAW SRM.
